MathSciNet Relay Station
MathSciNet bibliographic data
MR1392457 (97h:33013) 33C20 (33B15)
Srivastava, Anand Kumar Asymptotic behaviour of certain zero-balanced hypergeometric series. Proc. Indian Acad. Sci. Math. Sci. 106 (1996), no. 1, 39–51.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement